Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reyataz And Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

norvir/truvada/reyataz vs atripla

When i went on my current regiment i had no fat pads. They seem to have developed over the past year with Reyataz turning out to be the culprit. At the time I was told Reyataz was the most unlikely drug to cause fat pads but their seems to be a new...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
Thank you for your posting. I am not completely sure what you mean by "fat pads" but assume it is some form of fat accumulation. The reality is that we know much more about what contributes to fat loss than fat accumulation syndromes.... Read more »

Switching from Atripla to Reyataz, Norvir and Epzicom

I've been taking Atripla for several years with no problems. My Dr. has advised me that my... Read more »

Rash after Atripla & after Reyataz+Retonavir+Truvada

Hi Doctor Holodniy,I recently started my HIV therapy. Started on Atripla was doing well for the... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Reyataz (Atazanavir)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Side Effects | Drug Interactions | Food, Alcohol and Reyataz Starting Treatment ... Read more »
Test Positive Aware Network

Reyataz

Brand name: Reyataz Generic name: atazanavir sulfate (atazanavir), or ATV Class: Protease inhibitor (PI) Manufacturer: Bristol-Myers Squibb, www.reyataz.com , (800) 321-1335 AWP: $1,219.09/month for 300 mg capsules; $1,257.09/month for... Read more »
Project Inform

CROI 2012: New Full-Regimen Quad Pill as Effective as Atripla

The new Quad pill keeps HIV under control as well as Atripla (Sustiva + Viread) in one study, and in another performs as well as boosted Reyataz. Compared to Atripla, the Quad showed fewer neurological side effects. It's very likely this new pill... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
Connect With Others

Isentress,reyataz, selzentry ,horrible bladder/ colon/ joint pains

Posted by Ginger35, 1 Reply
Been on the first 2 meds 3 years was having mild cramps and colon problems ocational head acks, then lil over year ago added the selzentry , numbers got better but I started feeling worse , bladder feels like have pee all the time even if don't,... Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »

Atripla

Posted by keepingfaith, 4 Replies
I was wondering how long after starting Atripla does your viral loads come undetectable??? Mines currently are 62,270+ CD4 278. Read more »